# SDR USAA011374

- Difficulty date: October 26, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 2 INCHES, AT STATION 847 BETWEEN STRINGER 8L-9L.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
